UM  > 科技學院  > 數學系
Existence and exponential stability of anti-periodic solutions for interval general bidirectional associative memory neural networks with multiple delays
Xiaofei Li1,2; Deng Ding1; Jianzhong Feng2; Songbo Hu3
2016-07-13
Source PublicationAdvances in Difference Equations
ISSN1687-1839
Volume2016Pages:1-12
Abstract

In this article, we will consider the a class of interval general bidirectional associative memory (BAM) neural networks with multiple delays. Based on the fundamental solution matrix of coefficients, inequality technique and Lyapunov method, we derive a series of sufficient conditions to ensure the existence and exponential stability of anti-periodic solutions of the neural networks with multiple delays. Our findings are new and complement some previously known studies.

KeywordAnti-periodic Solution Bidirectional Associative Memory Neural Networks Delay Exponential Stability
DOI10.1186/s13662-016-0882-7
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000384213800001
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Personal research not belonging to the institution
Corresponding AuthorXiaofei Li
Affiliation1.Faculty of Science and Technology,University of Macau,Macau,519040,China
2.School of Information and Mathematics, Yangtze University, Jingzhou, 434000, P.R. China
3.School of Public Health,Wuhan University,Wuhan,430072,China
First Author AffilicationFaculty of Science and Technology
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Xiaofei Li,Deng Ding,Jianzhong Feng,et al. Existence and exponential stability of anti-periodic solutions for interval general bidirectional associative memory neural networks with multiple delays[J]. Advances in Difference Equations,2016,2016:1-12.
APA Xiaofei Li,Deng Ding,Jianzhong Feng,&Songbo Hu.(2016).Existence and exponential stability of anti-periodic solutions for interval general bidirectional associative memory neural networks with multiple delays.Advances in Difference Equations,2016,1-12.
MLA Xiaofei Li,et al."Existence and exponential stability of anti-periodic solutions for interval general bidirectional associative memory neural networks with multiple delays".Advances in Difference Equations 2016(2016):1-12.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xiaofei Li]'s Articles
[Deng Ding]'s Articles
[Jianzhong Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xiaofei Li]'s Articles
[Deng Ding]'s Articles
[Jianzhong Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xiaofei Li]'s Articles
[Deng Ding]'s Articles
[Jianzhong Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.